Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 147, NWS Indianapolis, IN

March 19, 2019Lawrence County, Wabash County, Illinois; Knox County, Indiana

NWS Indianapolis, IN issued this river flood warning at Mar 19, 2019, 5:10 AM CDT for Lawrence County, Wabash County, Illinois; Knox County, Indiana. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Mar 19, 2019, 5:10 AM CDT (10:10 UTC)
Expired
Mar 20, 2019, 1:00 PM CDT
In force
32 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Lawrence County, IL, Wabash County, IL, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 52 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Vincennes (VCNI3). The gauge peaked at 16.04 ft at Mar 19, 2019, 8:00 AM CDT.

actionminormoderate10152003/1903/2003/21
Action stage
10 ft
Minor stage
16 ft
Moderate stage
22 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03343010, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

631 
WGUS43 KIND 191010
FLWIND
Flood Warning
National Weather Service Indianapolis IN
610 AM EDT Tue Mar 19 2019

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following waterways in central and 
southern Indiana...

  Wabash River...

.Lowland flooding has developed along the Wabash River at Vincennes. 


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



ILC101-185-INC083-192209-
/O.NEW.KIND.FL.W.0147.190319T1010Z-190320T1800Z/
/VCNI3.1.ER.190319T0515Z.190319T0945Z.190320T0600Z.NO/
610 AM EDT Tue Mar 19 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Vincennes.
* until Wednesday afternoon.
* At  5:45 AM Tuesday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by late 
  tonight.
* At 16.0 feet...Some flooding at Kimmell Park in Vincennes.  
  Agricultural lands flood in the St. Francisville, Illinois area. 

&&

LAT...LON 3887 8750 3874 8746 3846 8764 3847 8778
      3871 8756 3886 8756             

$$
2 follow-up statements
050 
WGUS83 KIND 191456
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1056 AM EDT Tue Mar 19 2019

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  Wabash River...White River...

.Flooding continues as of late Tuesday morning in western Indiana 
along much of the Wabash River from around Montezuma southward, and 
in southwestern Indiana on the White River at Petersburg and 
Hazleton. Both the White and Wabash rivers have crested along the 
full length of the river and is either steady or falling. Flooding 
is expected to end by Saturday evening, March 23rd.

The only precipitation expected this week will come Tuesday night 
and Wednesday with rain amounts less than two tenths of an inch.  
This will allow rivers to return to close to normal levels.

Flooding is mainly expected to affect agricultural land and 
bottomlands.  Some river cabins may be affected from Terre Haute to 
Riverton on the Wabash River.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



ILC185-INC027-051-083-125-201456-
/O.EXT.KIND.FL.W.0133.000000T0000Z-190321T1912Z/
/PTRI3.1.ER.190311T2045Z.190316T1615Z.190321T0712Z.NO/
1056 AM EDT Tue Mar 19 2019

The Flood Warning continues for
  The White River at Petersburg.
* until Thursday afternoon.
* At 10:30 AM Tuesday the stage was 18.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by late 
  Wednesday night.
* At 18.0 feet...Lowland flooding begins to flood several Pike County 
  roads.  Many of the following county roads begin to flood around 
  this level...east of SR 57 include CR 750N...CR 600N and CR 1000E.
  Pike county road subject to flooding west of SR 57 include...CR 250
  W...CR 400W...CR 675N...CR 700 N...CR  1000w...CR 900W...CR 700W 
  and CR 775W.

&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723   

$$

ILC185-INC051-083-201456-
/O.EXT.KIND.FL.W.0134.000000T0000Z-190324T0112Z/
/HAZI3.1.ER.000000T0000Z.190319T1800Z.190323T1312Z.NO/
956 AM CDT Tue Mar 19 2019

The Flood Warning continues for
  The White River at Hazleton.
* until Saturday evening.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 21.7 feet this afternoon and 
  will fall below flood stage by Saturday morning.
* At 22.0 feet...In agricultural season, extensive flooding of 
  bottomlands and some of the higher bottomlands is in progress.  
  High water surrounds Residents in river cabins.  Oil fields and 
  local roads flood.

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744             

$$

INC045-121-165-171-191526-
/O.CAN.KIND.FL.W.0135.000000T0000Z-190319T2237Z/
/CVGI3.1.ER.190311T1730Z.190316T2245Z.190319T0930Z.NO/
1056 AM EDT Tue Mar 19 2019

The Flood Warning is cancelled for
  The Wabash River at Covington.
* At  9:45 AM Tuesday the stage was 15.7 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at Tue 05:30 AM.
* Forecast...It will continue to fall.
* At 16.0 feet...Low agricultural lands begin to flood.  Backyard 
  flooding of cottages on right bank starts a short distance upstream
  of gage.  Critical stage of Young-Neal Levee is reached. 

&&

LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
      4020 8747 4040 8709             

$$

INC121-165-167-201456-
/O.EXT.KIND.FL.W.0121.000000T0000Z-190320T2100Z/
/MTZI3.1.ER.190310T1715Z.190316T1615Z.190320T0900Z.NO/
1056 AM EDT Tue Mar 19 2019

The Flood Warning continues for
  The Wabash River at Montezuma.
* until Wednesday afternoon.
* At  9:45 AM Tuesday the stage was 15.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by late 
  tonight.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC023-033-INC153-167-201456-
/O.EXT.KIND.FL.W.0122.000000T0000Z-190321T0645Z/
/TERI3.1.ER.190311T0400Z.190316T2230Z.190320T1845Z.UU/
1056 AM EDT Tue Mar 19 2019

The Flood Warning continues for
  The Wabash River at Terre Haute.
* until late Wednesday night.
* At 10:30 AM Tuesday the stage was 17.7 feet. This is 2.0 to 2.5 
  feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage 
  from the old legacy gauge.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by 
  Wednesday afternoon.
* At 17.5 feet...A few sloughs and a drainage have water in them in 
  the vicinity of SR 63 on the west side of the Wabash River.

&&

LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
      3945 8747 3960 8741             

$$

ILC033-101-INC083-153-201456-
/O.EXT.KIND.FL.W.0123.000000T0000Z-190323T0600Z/
/HUTI2.1.ER.000000T0000Z.190319T1800Z.190322T1800Z.NO/
956 AM CDT Tue Mar 19 2019

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* until late Friday night.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 18.9 feet this afternoon and 
  will fall below flood stage by Friday afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.  
  Hutson Creek begins to overflow from backwater.  Old Darwin Road 
  and a few rural roads in eastern Clark and Crawford counties in 
  Illinois are impassable.  Low agricultural land floods.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-201456-
/O.EXT.KIND.FL.W.0124.000000T0000Z-190323T0600Z/
/RVTI3.1.ER.190311T0707Z.190319T0645Z.190322T1800Z.NO/
1056 AM EDT Tue Mar 19 2019

The Flood Warning continues for
  The Wabash River at Riverton.
* until late Friday night.
* At 10:00 AM Tuesday the stage was 17.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 17.7 feet by this afternoon then 
  begin falling. It will fall below flood stage Friday afternoon.
* At 18.0 feet...Extensive lowland flooding is in progress.  High 
  water surrounds many river cabins.  Access to most river cabins is 
  by boat only.  Levees begin to protect farmland.  Extensive 
  flooding of Leaverton Park occurs in Palestine, Illinois.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$

ILC101-185-INC083-201456-
/O.EXT.KIND.FL.W.0147.000000T0000Z-190321T1200Z/
/VCNI3.1.ER.190319T0515Z.190319T1800Z.190321T0000Z.NO/
1056 AM EDT Tue Mar 19 2019

The Flood Warning continues for
  The Wabash River at Vincennes.
* until Thursday morning.
* At 10:45 AM Tuesday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 16.1 feet by this afternoon then 
  begin falling. It will fall below flood stage Wednesday evening.
* At 16.0 feet...Some flooding at Kimmell Park in Vincennes.  
  Agricultural lands flood in the St. Francisville, Illinois area. 

&&

LAT...LON 3887 8750 3874 8746 3846 8764 3847 8778
      3871 8756 3886 8756             

$$

ILC047-059-185-193-INC051-083-129-201456-
/O.EXT.KIND.FL.W.0138.000000T0000Z-190324T0130Z/
/MCRI2.1.ER.190314T1600Z.190318T1815Z.190323T1330Z.NO/
956 AM CDT Tue Mar 19 2019

The Flood Warning continues for
  The Wabash River at Mount Carmel.
* until Saturday evening.
* At  8:45 AM Tuesday the stage was 21.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by 
  Saturday morning.
* At 22.0 feet...Flood waters begin to affect residents of East Mt. 
  Carmel, Indiana. Fifth Street that parallels river closes.  Twin 
  restaurant along the river also closes.  Several local river roads 
  flood.

&&

LAT...LON 3846 8765 3828 8781 3822 8794 3822 8800
      3827 8800 3847 8777             

$$
587 
WGUS83 KIND 201400
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1000 AM EDT Wed Mar 20 2019

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  Wabash River...White River...

.Flooding continues as of late Wednesday morning in western Indiana 
along much of the Wabash River from around Montezuma southward, and 
in southwestern Indiana on the White River at Petersburg and 
Hazleton. Both the White and Wabash rivers have crested along the 
full length of the river and is either steady or falling. Flooding 
is expected to end by Saturday evening, March 23rd.

The only precipitation expected this week will come Tuesday night 
and Wednesday with rain amounts less than two tenths of an inch.  
This will allow rivers to return to close to normal levels.

Flooding is mainly expected to affect agricultural land and 
bottomlands. 


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



ILC185-INC027-051-083-125-211312-
/O.EXT.KIND.FL.W.0133.000000T0000Z-190321T1312Z/
/PTRI3.1.ER.190311T2045Z.190316T1615Z.190321T0112Z.NO/
1000 AM EDT Wed Mar 20 2019

The Flood Warning continues for
  The White River at Petersburg.
* until Thursday morning.
* At  9:30 AM Wednesday the stage was 16.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by this 
  evening.
* At 17.0 feet...Flooding affects low agricultural lands, low oil 
  fields and closes Bottoms Rd...Brothers Rd and East Govenors Road 
  in Knox County.  In agricultural season...farmers are concerned at 
  this stage.

&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723   

$$

ILC185-INC051-083-211358-
/O.EXT.KIND.FL.W.0134.000000T0000Z-190324T1200Z/
/HAZI3.1.ER.000000T0000Z.190320T1800Z.190324T0000Z.NO/
900 AM CDT Wed Mar 20 2019

The Flood Warning continues for
  The White River at Hazleton.
* until Sunday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 21.2 feet this afternoon and 
  will fall below flood stage by Saturday evening.
* At 22.0 feet...In agricultural season, extensive flooding of 
  bottomlands and some of the higher bottomlands is in progress.  
  High water surrounds Residents in river cabins.  Oil fields and 
  local roads flood.

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744             

$$

INC121-165-167-210218-
/O.EXT.KIND.FL.W.0121.000000T0000Z-190321T0218Z/
/MTZI3.1.ER.190310T1715Z.190316T1615Z.190320T1418Z.NO/
1000 AM EDT Wed Mar 20 2019

The Flood Warning continues for
  The Wabash River at Montezuma.
* until this evening.
* At  9:45 AM Wednesday the stage was 14.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...It will continue to fall to below flood stage by this 
  morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC023-033-INC153-167-201430-
/O.CAN.KIND.FL.W.0122.000000T0000Z-190321T0645Z/
/TERI3.1.ER.190311T0400Z.190316T2230Z.190320T1050Z.UU/
1000 AM EDT Wed Mar 20 2019

The Flood Warning is cancelled for
  The Wabash River at Terre Haute.
* At  9:30 AM Wednesday the stage was 16.3 feet. This is 2.0 to 2.5 
  feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage 
  from the old legacy gauge.
* Fell below flood stage at Wed 06:50 AM.
* Forecast...It will continue to fall.
* At 16.5 feet...Agricultural flooding begins along west bank across 
  from Water Works, southwest Vigo County and northeast Crawford 
  County, IL. Low county roads in these areas begin to flood.  Old 
  Darwin road begins to flood near Darwin, IL, and northeast Crawford
  County.

&&

LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
      3945 8747 3960 8741             

$$

ILC033-101-INC083-153-211358-
/O.EXT.KIND.FL.W.0123.000000T0000Z-190323T0336Z/
/HUTI2.1.ER.000000T0000Z.190320T1800Z.190322T1536Z.NO/
900 AM CDT Wed Mar 20 2019

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* until Friday evening.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 18.8 feet this afternoon and 
  will fall below flood stage by Friday morning.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.  
  Hutson Creek begins to overflow from backwater.  Old Darwin Road 
  and a few rural roads in eastern Clark and Crawford counties in 
  Illinois are impassable.  Low agricultural land floods.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-211358-
/O.EXT.KIND.FL.W.0124.000000T0000Z-190323T0508Z/
/RVTI3.1.ER.190311T0707Z.190319T0645Z.190322T1708Z.NO/
1000 AM EDT Wed Mar 20 2019

The Flood Warning continues for
  The Wabash River at Riverton.
* until late Friday night.
* At  9:00 AM Wednesday the stage was 17.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by Friday 
  afternoon.
* At 18.0 feet...Extensive lowland flooding is in progress.  High 
  water surrounds many river cabins.  Access to most river cabins is 
  by boat only.  Levees begin to protect farmland.  Extensive 
  flooding of Leaverton Park occurs in Palestine, Illinois.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$

ILC101-185-INC083-201430-
/O.CAN.KIND.FL.W.0147.000000T0000Z-190321T1200Z/
/VCNI3.1.ER.190319T0515Z.190319T1645Z.190320T0645Z.NO/
1000 AM EDT Wed Mar 20 2019

The Flood Warning is cancelled for
  The Wabash River at Vincennes.
* At  9:45 AM Wednesday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at Wed 02:45 AM.
* Forecast...It will continue to fall.
* At 16.0 feet...Some flooding at Kimmell Park in Vincennes.  
  Agricultural lands flood in the St. Francisville, Illinois area. 

&&

LAT...LON 3887 8750 3874 8746 3846 8764 3847 8778
      3871 8756 3886 8756             

$$

ILC047-059-185-193-INC051-083-129-211358-
/O.EXT.KIND.FL.W.0138.000000T0000Z-190323T1851Z/
/MCRI2.1.ER.190314T1600Z.190318T1815Z.190323T0651Z.NO/
900 AM CDT Wed Mar 20 2019

The Flood Warning continues for
  The Wabash River at Mount Carmel.
* until Saturday afternoon.
* At  7:45 AM Wednesday the stage was 21.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by late 
  Friday night.
* At 21.0 feet...River Road in the Mount Carmel, Illinois area begins 
  to flood.  Lowland flooding in progress.  A few local river roads 
  are closed by high water.  

&&

LAT...LON 3846 8765 3828 8781 3822 8794 3822 8800
      3827 8800 3847 8777             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 19, 3:23 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 19, 3:23 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
423 AM EDT Tue Mar 19 2019

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 327 AM EDT Tue Mar 19 2019

An upper trough and surface low will bring rain chances to the area
later tonight through Wednesday night. Another system will bring
more rain chances early next week. Otherwise dry conditions can be
expected. Below normal temperatures will give way to near to above
normal temperatures Friday into early next week.

&&

.NEAR TERM...(Today)
Issued at 327 AM EDT Tue Mar 19 2019

High pressure will keep weather quiet across central Indiana today.
There will be some high clouds moving in ahead of an approaching
system, and time-height cross sections also show and increase in
some low level moisture as well.

Thus expect skies to average out partly cloudy today.

The blend was a little cool with highs on Monday, so raised it a bit
for today.

&&

.SHORT TERM...(Tonight through Thursday night)
Issued at 327 AM EDT Tue Mar 19 2019

Models are close enough that the model blend initialization
was accepted for most items.

A couple of northern stream upper systems will phase across the area
on Wednesday into Wednesday evening. A surface system will accompany
the upper ones. A decent low level jet will provide good isentropic
lift with the system, mainly during the day Wednesday.

Moisture looks adequate as well. Thus the blend's likely or higher
category PoPs look good across the area on Wednesday. For late
tonight will have some low PoPs far west to account for any
precipitation that tries to sneak in before 12Z Wednesday.

By Wednesday evening, the best moisture will be east of the area, so
most of the area will see chance category PoPs. PoPs will continue
to lower during the overnight as the system moves east.

Thursday should be dry with brief upper ridging building in.
Thursday night the NAM brings through a stronger upper trough than
the other models along with some precipitation. The NAM is an
outlier and thus for now will be ignored.

The initialization's temperatures look reasonable through the
period.

&&

.LONG TERM /Tuesday through Monday/...

Issued at 339 AM EDT Tue Mar 19 2019

The long term period will start out dry as upper ridging builds
over the area and have highs in the upper 50s and near 60. A
chance of rain returns late Sunday night through the end of the
period as an upper trough moves into the region. The models agree
with the trough, but currently disagree with how far south the
trough will reach. This leaves some discrepancies on location,
timing, and amount of rain.

&&

.AVIATION /Discussion for the 190900Z TAF Update/...

Issued at 323 AM EDT Tue Mar 19 2019

Tweaked winds a bit.

Previous discussion follows...

Good flying conditions are expected for the TAF period. VFR will
prevail with few clouds. Meanwhile, winds will generally be light
and variable.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....KH
AVIATION...TDUD/50
Hazardous weather outlook, Mar 19, 3:11 AM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
411 AM EDT Tue Mar 19 2019

INZ021-028>031-035>049-051>057-060>065-067>072-200815-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil,
Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington,
Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon
411 AM EDT Tue Mar 19 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: No hazardous weather is expected at this time.

Discussion: High pressure will provide quiet weather through much of
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: No hazardous weather is expected at this time.

Discussion: A low pressure system will bring rain on Wednesday and
another system will bring more rain around Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Nearby

River Flood Warnings in Illinois, 2019River Flood Warnings in Indiana, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.